MathSciNet Relay Station
MathSciNet bibliographic data
MR366877 (51 #3123) 12A70 (10A30 10D05)
Zagier, Don A Kronecker limit formula for real quadratic fields. Math. Ann. 213 (1975), 153–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement